Any reasrch on: The effects of SSRI medications on children with high caffeine intake
Have any of you done research on the affects of early administered Ritalin and another Hyper activity/attention disorder medications in children under the age of 13. And the long term effects of children with a highly caffeinated diets? My question is.. Ritalin is at its core an SSRI. So with already high serotonin levels in the body and brain with a high enough caffeine intake boosting already high serotonin in the body. Could this cause permenant brain damage to the child making them even more dissabled by the un-natruall high levels in there body making them addicted to not only caffeine but also other SSRI/serotonin replicators to achieve what non medicated children get natrualy? High serotonin levels in children before puberty from what iv found in medical papers suggests that the few study s to look into this discovered children with high levels are more at risk for developing psychopathic traits latter in development. Just wondering if a full study has been done or the theory has even been proposed. Im not a professional so some one would probably discredit me on such questions as my knowledge is no where on a doctorate level.
I believe that only antidepressants effect the serotonin level. The stimulant meds do not.
I don't think that you will find a study that looks at high caffeine levels in a child because the only way to do that is to caffeineate them which would be unethical. If a child is loaded up on caffeine, I could understand why there would be problems.
so i am not really sure where you are going with this question? I can tell you that high caffeine levels in a child is not good.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.